MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION; FILTER, INFUSION LINE
Model Number 2N3350
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified quantity of non-dehp micro-volume extension sets leaked through the air vent hole.The issue occurred when the line was primed using a pump or manually when they are changing medications(in particular, sedation/analgesia) or flushes.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h11: h11: the device and photo sample were received for evaluation.A visual inspection of the photo sample was performed, and a leak from the filter was observed.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.A pressure test was performed, and a leak in the air vent of the filter was observed.The reported condition was verified.The cause was determined to be manufacturing related.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22480809
Report Number1416980-2025-03717
Device Sequence Number7943052
Product Code FPB
UDI-Device Identifier00085412004846
UDI-Public(01)00085412004846
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3350
Device Catalogue Number2N3350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDFUSION 4000 PUMP; NORMAL SALINE; UNSPECIFIED DRUG
Patient SexUnknown